Alert archive / Louisiana / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 441, NWS Jackson, MS

May 29, 2005Adams County, Mississippi; Catahoula Parish, Concordia Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at May 29, 2005, 4:12 PM CDT for Adams County, Mississippi; Catahoula Parish, Concordia Parish, Louisiana. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2005, 4:12 PM CDT (21:12 UTC)
Expired
May 29, 2005, 5:15 PM CDT
In force
63 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Catahoula Parish, LA, Concordia Parish, LA, Adams County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2005-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1642 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2005-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1642 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 292112
SVRJAN
LAC025-029-MSC001-292215-
/O.NEW.KJAN.SV.W.0441.050529T2112Z-050529T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
412 PM CDT SUN MAY 29 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CATAHOULA PARISH IN NORTHEAST LOUISIANA
  SOUTHERN CONCORDIA PARISH IN NORTHEAST LOUISIANA
  SOUTHWESTERN ADAMS COUNTY IN SOUTHWEST MISSISSIPPI

* UNTIL 515 PM CDT

* AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES WEST OF ACME...OR ABOUT 10 MILES NORTHEAST OF MARKSVILLE...
  AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ACME BY 425 PM CDT
  6 MILES SOUTH OF SIBLEY BY 515 PM CDT

LAT...LON 3134 9200 3124 9199 3115 9161 3138 9132

$$

CRAVEN
1 follow-up statement
000 
WWUS54 KJAN 292145
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
445 PM CDT SUN MAY 29 2005

LAC025-292155-
/O.CAN.KJAN.SV.W.0441.000000T0000Z-050529T2215Z/
CATAHOULA LA-
445 PM CDT SUN MAY 29 2005

...THE SEVERE THUNDERSTORM WARNING FOR CATAHOULA PARISH IS
CANCELLED...

LAT...LON 3135 9183 3121 9183 3115 9161 3138 9132

$$

LAC029-MSC001-292215-
/O.CON.KJAN.SV.W.0441.000000T0000Z-050529T2215Z/
CONCORDIA LA-ADAMS MS-
445 PM CDT SUN MAY 29 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 515 PM CDT FOR
SOUTHWESTERN ADAMS COUNTY...AND SOUTHERN CONCORDIA PARISH...

AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 21 MILES WEST OF SIBLEY...OR ABOUT 16 MILES NORTHEAST OF
BORDELONVILLE...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL ADAMS COUNTY AT 500 PM CDT
  RURAL CONCORDIA PARISH AT 500 PM CDT

LAT...LON 3135 9183 3121 9183 3115 9161 3138 9132

$$

DHB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 11:45 AM CDT, 4 hours 27 minutes earlier.

Area forecast discussion, May 29, 11:45 AM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
1145 AM CDT SUN MAY 29 2005

.DISCUSSION...A WELL-DEFINED SURFACE BOUNDARY EXTENDS FROM BASTROP
TO ROLLING FORK TO NEAR DEKALB LATE THIS MORNING. A MESOSCALE
CONVECTIVE SYSTEM/MCS/ IS CURRENTLY SPREADING WIDESPREAD SHOWER/TSTM
ACTIVITY INTO SOUTHWEST PORTIONS OF THE FORECAST AREA. THE AREA
SOUTH OF THE BOUNDARY AND AHEAD OF THE MCS IS RELATIVELY CLOUD-FREE
AND IS DESTABILIZING. AN 18Z RAOB SHOULD GET A NICE SAMPLING OF THE
PRE-MCS ENVIRONMENT. EXPECT MCS TO CONTINUE NE PROGRESSION ACROSS
ALL OF NORTHEAST LOUISIANA...EXTREME SOUTHEAST ARKANSAS...AND
CENTRAL MISSISSIPPI AS THE AFTERNOON PROGRESSES. THE AREA RECEIVING
GREATER SURFACE HEATING IS CURRENTLY UNDER A SEVERE THUNDERSTORM
WATCH...A GREATER RISK FOR DAMAGING WIND GUSTS EXISTS THERE BECAUSE
OF GREATER INSTABILITY...BUT THE AREA JUST NORTH OF THE WATCH ALONG
THE INTERSTATE 20 CORRIDOR IS NOT EXEMPT FROM RECEIVING STRONG TO
SEVERE THUNDERSTORMS. HEAVY RAINFALL WILL OCCUR WITH THE STORMS AS
WELL. IN THE PAST 12 TO 18 HRS...THE AREA ALONG AND NORTHWEST OF A
JONESVILLE TO MAYERSVILLE TO DEKALB LINE RECEIVED A WIDESPREAD ONE
TO THREE INCHES OF RAIN. IT APPEARS THE HEAVIER RAINFALL THIS
AFTERNOON WILL STAY SOUTH OF THAT AREA...SO NOT EXPECTING A
SIGNIFICANT FLASH FLOOD RISK.

MINOR UPDATES WERE MADE TO TODAYS AND THIS EVENINGS FORECAST GRIDS
TO ADUST FOR THE LATEST TEMP/CLOUD/WEATHER TRENDS.

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

EC
Hazardous weather outlook, May 29, 4:09 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
409 PM CDT SUN MAY 29 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
302109-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
409 PM CDT SUN MAY 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND MONDAY...

...THUNDERSTORMS...
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE EARLY THIS EVENING
AND AGAIN MEMORIAL DAY ACROSS PORTIONS OF NORTHEAST LOUISIANA AND
CENTRAL MISSISSIPPI...ESPECIALLY ALONG AND SOUTH OF A RAYVILLE TO
CANTON TO DE KALB LINE. THE MAIN SEVERE WEATHER RISKS WILL BE
DAMAGING WIND GUSTS UP TO 70 MPH AND HAIL UP TO THE SIZE OF
QUARTERS.

STORMS OVER NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI EARLY
THIS EVENING COULD STILL REACH SEVERE LIMITS...BUT THEY SHOULD
DIMINISH AFTER SUNSET.

A FRONTAL BOUNDARY WILL REMAIN OVER THE OUTLOOK AREA THROUGH
MEMORIAL DAY. ANOTHER UPPER LEVEL DISTURBANCE WILL TRACK EASTWARD
ALONG THE BOUNDARY AND BRING ADDITIONAL WIDESPREAD THUNDERSTORM
ACTIVITY. THE AREA SOUTH OF THE FRONTAL BOUNDARY WILL CONTINUE TO
BE UNSTABLE...AND WINDS ALOFT WILL BE JUST STRONG ENOUGH TO
SUPPORT ISOLATED SEVERE THUNDERSTORMS. NORTH OF THE
BOUNDARY...INSTABILITY WILL NOT BE AS GREAT AND SEVERE STORMS ARE
NOT EXPECTED.

...FLOODING...
A VERY MOIST AIRMASS OVER THE OUTLOOK AREA WILL CONTRIBUTE TO
THUNDERSTORMS WITH VERY HEAVY RAIN TONIGHT AND MEMORIAL
DAY...WITH ANOTHER TWO TO THREE INCHES OF RAINFALL POSSIBLE OVER
THE ENTIRE AREA. PORTIONS OF THE OUTLOOK AREA HAVE ALREADY
RECEIVED SEVERAL INCHES OF RAINFALL...ESPECIALLY NORTHWEST OF A
JONESVILLE TO CANTON TO DEKALB LINE. ADDITIONAL HEAVY RAINFALL
THERE COULD LEAD TO MINOR FLOODING OF CREEKS AND STREAMS.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND
EMERGENCY MANAGEMENT MAY BE NEEDED MEMORIAL DAY. PERSONNEL SHOULD
KEEP ABREAST OF THE LATEST FORECASTS. AFTER THAT HAZARDOUS
WEATHER IS NOT EXPECTED THROUGH SUNDAY JUNE 5TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, May 29, 3:31 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
331 PM CDT SUN MAY 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     10 SSE VICKSBURG        32.20N 90.81W
05/29/2005                   WARREN             MS   BROADCAST MEDIA

            POWER LINES REPORTED DOWN BY BROADCAST MEDIA. POWER LINES
            SET TREE ON FIRE.

&&

WESTER
Local storm report, May 29, 3:35 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
335 PM CDT SUN MAY 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     10 SSE VICKSBURG        32.20N 90.81W
05/29/2005                   WARREN             MS   BROADCAST MEDIA

            NUMEROUS TREES REPORTED DOWN ABOUT 10 MILES SSE OF
            VICKSBURG. FIVE TREES DOWN ON HIGHWAY 27. THREE TREES
            DOWN ACROSS WARRIORS TRAIL. ONE TREE DOWN ON HIGHWAY 80.

&&

WESTER
Local storm report, May 29, 3:39 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
339 PM CDT SUN MAY 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     TSTM WND DMG     8 S MENDENHALL          31.84N 89.87W
05/29/2005                   SIMPSON            MS   BROADCAST MEDIA

            NUMEROUS PINE TREES DOWN ACROSS HIGHWAY 13 ABOUT 8 MILES
            SOUTH OF MENDENHALL.

&&

WESTER
Local storm report, May 29, 3:43 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
343 PM CDT SUN MAY 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 PM     TSTM WND DMG     15 S BROOKHAVEN         31.37N 90.45W
05/29/2005                   LINCOLN            MS   BROADCAST MEDIA

            NUMEROUS TREES REPORTED DOWN THROUGHOUT THE SOUTHEASTERN
            PORTION OF LINCOLN COUNTY.

&&

WESTER
Special weather statement, May 29, 3:52 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
352 PM CDT SUN MAY 29 2005

ARZ074>075-LAZ007>009-MSZ018>019-025-034>037-040>045-047>052-054>058-
062>066-072>074-292200-
ASHLEY AR-CHICOT AR-EAST CARROLL LA-MOREHOUSE LA-WEST CARROLL
LA-ATTALA MS-BOLIVAR MS-CLARKE MS-COPIAH MS-COVINGTON MS-FORREST
MS-HINDS MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-JASPER MS-JEFFERSON
DAVIS MS-JONES MS-LAMAR MS-LAUDERDALE MS-LAWRENCE MS-LEAKE
MS-LEFLORE MS-LINCOLN MS-MADISON MS-MARION MS-NESHOBA MS-NEWTON
MS-RANKIN MS-SCOTT MS-SHARKEY MS-SIMPSON MS-SMITH MS-SUNFLOWER
MS-WARREN MS-WASHINGTON MS-YAZOO MS-

THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 348 FOR THE FOLLOWING AREAS

IN ARKANSAS THIS CANCELS 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS CANCELS 3 PARISHES

IN NORTHEAST LOUISIANA

EAST CARROLL          MOREHOUSE             WEST CARROLL

IN MISSISSIPPI THIS CANCELS 32 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                COPIAH                HINDS
HOLMES                HUMPHREYS             LEAKE
MADISON               RANKIN                SCOTT
SIMPSON               SMITH                 YAZOO

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER                LAUDERDALE
NESHOBA               NEWTON

IN NORTH CENTRAL MISSISSIPPI

LEFLORE

IN NORTHWEST MISSISSIPPI

BOLIVAR               SUNFLOWER             WASHINGTON

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN
MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               JONES
LAMAR

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY               WARREN

ADDITIONAL THUNDERSTORMS ARE EXPECTED LATER TONIGHT.
HOWEVER...THE FIRST LINE OF THUNDERSTORMS HAS STABILIZED
THE AIRMASS TO THE POINT THAT SEVERE WEATHER IS NOT EXPECTED
FOR AT LEAST THE NEXT FEW HOURS.

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...GREENWOOD...
BROOKHAVEN...ROLLING FORK...ANGUILLA...MAGEE...MENDENHALL...
KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST...MORTON...
CARTHAGE...TAYLORSVILLE...RALEIGH...PRENTISS...BASSFIELD...
LAUREL...YAZOO CITY...BAY SPRINGS...HEIDELBERG...QUITMAN...
STONEWALL...SHUBUTA...NEWTON...UNION...DECATUR...CONEHATTA...
VICKSBURG...LAKE PROVIDENCE...CRYSTAL SPRINGS...HAZLEHURST...
WESSON...DERMOTT...LAKE VILLAGE...EUDORA...PHILADELPHIA...
PEARL RIVER...DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN...
COLUMBIA...INDIANOLA...RULEVILLE...BELZONI...ISOLA...CLEVELAND...
BASTROP...MAYERSVILLE...MONTICELLO...NEW HEBRON...JACKSON...
GREENVILLE...WEST HATTIESBURG...LUMBERTON...PURVIS...COLLINS...
MOUNT OLIVE...HATTIESBURG...OAK GROVE...EPPS AND MERIDIAN.

LAZ015>016-023-025-MSZ053-059-061-300100-
FRANKLIN LA-MADISON LA-RICHLAND LA-TENSAS LA-
CLAIBORNE MS-FRANKLIN MS-JEFFERSON MS-

SEVERE THUNDERSTORM WATCH NUMBER 348 REMAINS VALID UNTIL 8 PM CDT
FOR THE FOLLOWING AREAS

IN LOUISIANA THIS WATCH INCLUDES 4 PARISHES

IN NORTHEAST LOUISIANA

FRANKLIN              MADISON               RICHLAND
TENSAS

IN MISSISSIPPI THIS WATCH INCLUDES 3 COUNTIES

IN SOUTHWEST MISSISSIPPI

CLAIBORNE             FRANKLIN              JEFFERSON

THIS INCLUDES THE CITIES OF...TALLULAH...WINNSBORO...RAYVILLE...
DELHI...FAYETTE...PORT GIBSON...BUDE...ROXIE...MEADVILLE...
NEWELLTON...ST. JOSEPH AND WATERPROOF.

CRAVEN
Local storm report, May 29, 3:55 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
355 PM CDT SUN MAY 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     TSTM WND DMG     5 S PRENTISS            31.52N 89.87W
05/29/2005                   JEFFERSON DAVIS    MS   BROADCAST MEDIA

            NUMEROUS TREES AND POWER LINES REPORTED DOWN ABOUT 5
            MILES SOUTH OF PRENTISS. NUMEROUS TREES AND POWER LINES

            ALSO REPORTED DOWN ACROSS MUCH OF JEFFERSON DAVIS COUNTY.

&&

WESTER

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 9:55 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren50 min
May 28, 10:48 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo42 min
May 29, 12:20 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Warren55 min
May 29, 12:33 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Lincoln42 min
May 29, 12:45 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion60 min
May 29, 1:03 PM CDTSevere Thunderstorm WarningJANCopiah, Covington, Rankin, Simpson, Smith57 min
May 29, 1:11 PM CDTSevere Thunderstorm WarningJANHinds, Madison79 min
May 29, 1:20 PM CDTSevere Thunderstorm WarningJANCovington, Jasper, Jones55 min
May 29, 1:27 PM CDTSevere Thunderstorm WarningJANYazoo33 min
May 29, 1:42 PM CDTSevere Thunderstorm WarningJANScott63 min
May 29, 2:05 PM CDTSevere Thunderstorm WarningJANLeake, Rankin, Scott55 min
May 29, 2:08 PM CDTSevere Thunderstorm WarningJANClarke, Jasper67 min
May 29, 2:14 PM CDTSevere Thunderstorm WarningJANLauderdale, Newton61 min
May 29, 2:44 PM CDTFlash Flood WarningJANKemper, Neshoba3 hr
May 29, 4:44 PM CDTSevere Thunderstorm WarningJANAdams61 min
May 29, 5:17 PM CDTSevere Thunderstorm WarningJANFranklin58 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2005Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.